# SDR DHL2008764534

- Difficulty date: May 21, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Bent
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEV TAB INBD CORNER DAMAGED, REMOVED DAMAGED AREA, FABRICATED REPAIR, AND INSTALLED BY BONDING IAW B727 SRM 51-40-20 PGS 12 THROUGH 62 AND SRM 51-80 FIG 2.  NO FURTHER ACTION REQUIRED.
